ophthalmologist-icon
Reddish eyes and problem from high beam
I have reddish eyes most of the time. The high beam light from vehicles disturb me a lot these days. I got the eyes checked up and attached is the prescription . Doctor has mentioned Arc 2 I guess and suggested few drops like suthin, just tears etc. for few days the reddishness went away but it's again occurring these days. I m into IT and use excessive laptop. What could be the permanent solution or some tips. Is it too serious problem in longer run?
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello Your symptoms are suggestive of dryness Try A. Use antiglare glasses B. Use medicines as recommended by your ophthalmologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.